Active Ingredient: The active ingredient is Loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin 24 Hour Allergy Relief: One dose of Equate Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms Original Prescription Strength: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength Antihistamine: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes Non-Drowsy: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | S21082E/61272 |
Color | White |
Weight | - |
Height | - |
Depth | - |
Product Id | 270811 |
---|---|
User Reviews and Ratings | 4.8 (1808 ratings) 4.8 out of 5 stars |
UPC | 681131731713 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 60 Count
Reviews: 1808
Ratings:
(1808)
Price:
$3.6
on
![]() |
1808 | (4.8) |
$3.6
on
![]() |